# SDR CALA9901177

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1022-1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT RIGHT O/B SEAT TRACK CORRODED AT STA 1022-1041, RBL 54.5 AND STA 1092-1243, RBL 54.5.  THE CORRODED SECTIONS OF SEAT TRACK WERE REMOVED AND NEW SECTIONS WERE INSTALLED IAW SRM 51-30-1, 51-10-4, AND 53-05, FIGURE 4.
